zbMATH — the first resource for mathematics

On structural stability and robustness to bounded rationality. (English) Zbl 1186.91053
Summary: We study the model \(M\), a parameterized class of “general games” together with an associated abstract rationality function. We prove that model \(M\) is structurally stable and robust to \(\epsilon\)-equilibria for “almost all” parameter values.

91A44 Games involving topology, set theory, or logic
54E52 Baire category, Baire spaces
91A06 \(n\)-person games, \(n>2\)
91A10 Noncooperative games
91A26 Rationality and learning in game theory
Full Text: DOI
[1] Anderlini, L.; Canning, D., Structural stability implies robustness to bounded rationality, J. econom. theory, 101, 395-422, (2001) · Zbl 0996.91078
[2] Aubin, J.P.; Ekeland, I., Applied nonlinear analysis, (1984), John Wiley and Sons Inc. New York
[3] Fort, M.K., Points of continuity of semicontinuous functions, Publ. math. debrecen, 2, 100-102, (1951) · Zbl 0044.05703
[4] Klein, E.; Thompson, A., Theory of correspondences, (1984), John Wiley and Sons Inc. New York
[5] Tan, K.K.; Yu, J.; Yuan, X.Z., The stability of coincident points for multivalued mappings, Nonlinear anal., 25, 163-168, (1995) · Zbl 0856.54045
[6] Yu, J., Essential equilibria of n-person noncooperative games, J. math. econom., 31, 361-372, (1999) · Zbl 0941.91006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.